×

Applications of some formulae by Hermite to the approximation of exponentials and logarithms. (English) Zbl 0144.29201


Keywords:

number theory
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Ch. Hermite 1873, Oeuvres, t. III, 151-181.
[2] Ch. Hermite 1893, Oeuvres, t. IV, 357-377.
[3] K. Mahler 1931, J. reine angew. Math.,166, 118-137.
[4] K. Mahler 1953, Phil. Trans. Royal Soc., A,245, 371-398. · Zbl 0052.04404
[5] K. Mahler 1953a, Proc. Acad. Amsterdam, A,56, 30-42.
[6] Rosser andSchoenfeld 1962, Illinois J. of Math.,6, 64-94. · Zbl 0122.05001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.